ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
MX-410550 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swollen Lymph Nodes (2093); Breast Mass (2439)
| Date of Event |
01/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of pain.Lymphadenopathy, lump/nodule, and visibility/palpability is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.The reason for reoperation was/is lymphadenopathy.
Event or Problem Description
Patient reported a right side ¿pain¿, ¿breast cancer twice¿, ¿lump under my armpit¿, and ¿implant itself is hard, not like it was before¿.Device remains implanted.